# SDR SWAA2013021912855

- Difficulty date: February 5, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956010U13
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD LWR LINER SUPPORT CRACKED/BENT.  REMOVED UPPER LINER SUPPORT INTERCOSTAL AFT PIT FWD BULKHEAD IAW B717 SRM 51-41-02.  LOCATED AND DRILLED NEW LINER SUPPORT P/N 5956010U13-PO 790191620 IAW B717 SRM 51-41-02.  ALODINED, PRIMED & TOP COATED IAW B717 SRM 51-10-04; INSTALLED LINER SUPPORT IAW B717 SRM 51-41-02.
